# SDR CA100127006

- Difficulty date: December 24, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 19,408 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 305925701
- Condition: Separated
- Location: Engine
- Part time: 701 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSP DETECTED SEPARATION OF INTERNAL SCREEN AT SEAM.  TECH REP ADVISED UNIT REPLACED WITH NEW.
